RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2005, Volume 45, Number 3, Pages 462–471 (Mi zvmmf687)  

Solution of singularly perturbed convection–diffusion problems by the local Green's function method

E. V. Glushkov, N. V. Glushkova, D. V. Timofeev

Kuban State University

Abstract: As applied to one-dimensional singularly perturbed problems, methods based on local Green's functions exhibit fast convergence and numerical stability even if the problems involve sharp boundary layers. However, such methods virtually were not applied to problems in two or more space variables, since local Green's functions cannot be derived in a closed analytical form in these cases. In the present paper two-dimensional convection–diffusion problems are used as an example to show high efficiency of the Petrov–Galerkin discretization scheme in which the load Green's functions are used as projectors. The Green's functions are constructed on the basis of semianalytical integral representations proposed earlier. Asymptotic expansions of the Green's functions are also derived. They remove the existing limits of the practical applicability of the method with respect to the singularity parameter tending to zero. Test comparisons and numerical examples for an inhomogeneous convection field demonstrate stability of the solutions with minimal costs, which stabilize as $\varepsilon\to 0$.

Key words: singularly perturbed convection–diffusion problems, solution based on the local Green's function method.

Full text: PDF file (1408 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2005, 45:3, 444–453

Bibliographic databases:
UDC: 519.633
Received: 29.01.2004

Citation: E. V. Glushkov, N. V. Glushkova, D. V. Timofeev, “Solution of singularly perturbed convection–diffusion problems by the local Green's function method”, Zh. Vychisl. Mat. Mat. Fiz., 45:3 (2005), 462–471; Comput. Math. Math. Phys., 45:3 (2005), 444–453

Citation in format AMSBIB
\Bibitem{GluGluTim05}
\by E.~V.~Glushkov, N.~V.~Glushkova, D.~V.~Timofeev
\paper Solution of singularly perturbed convection--diffusion problems by the local Green's function method
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2005
\vol 45
\issue 3
\pages 462--471
\mathnet{http://mi.mathnet.ru/zvmmf687}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2161487}
\zmath{https://zbmath.org/?q=an:1114.35058}
\elib{http://elibrary.ru/item.asp?id=9131859}
\transl
\jour Comput. Math. Math. Phys.
\yr 2005
\vol 45
\issue 3
\pages 444--453
\elib{http://elibrary.ru/item.asp?id=13499998}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf687
  • http://mi.mathnet.ru/eng/zvmmf/v45/i3/p462

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:248
    Full text:96
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020